# SDR 95ZZZX3672

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9063M
- Make and model: Cessna 402B
- Aircraft serial: 402B0245
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C87
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR 5-YEAR OVERHAUL.  AFTER A HUB INSPECTION, NR 1 BLADE SOCKET, BETWEEN 2 AND 4 O'CLOCK POSITION, 5 THREADS IN, WAS DISCOVERED CRACKED APPROXIMATELY 3 INCHES LONG.  THE CRACK WAS DISCOVERED USING A 20X POWERED MICROSCOPE.  HUB WAS SCRAPPED.
